Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 127, NWS Austin/San Antonio, TX

October 30, 2015Bastrop County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 30, 2015, 9:07 PM CDT for Bastrop County, Fayette County, Texas. It took effect at Oct 31, 2015, 7:54 AM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2015, 9:07 PM CDT (02:07 UTC)
In effect from
Oct 31, 2015, 7:54 AM CDT
Expired
Nov 2, 2015, 9:45 AM CST
In force
51 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

Counties Bastrop County, TX, Fayette County, TX

The radar

The Ft Hood radar (KGRK), 85 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) near Smithville (SMIT2). The gauge peaked at 29.83 ft at Oct 31, 2015, 11:00 PM CDT.

actionminormoderatemajor10203010/3111/0111/0211/03
Action stage
10 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:45 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 30, 6:45 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT FRI OCT 30 2015

.UPDATE...
ROUND TWO OF STORMS IS BEGINNING TO DEVELOP ACROSS VAL VERDE
COUNTY AT THE PRESENT TIME. ONE SEVERE STORM IS ALREADY ONGOING
AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LOCATIONS WEST
OF A KERRVILLE TO PEARSALL LINE. THESE THUNDERSTORMS ARE
DEVELOPING EAST OF A SURFACE LOW CENTERED JUST WEST OF THE RIO
GRANDE. THE ENVIRONMENT IS SUPPORTIVE FOR SEVERE CONVECTION WITH
SBCAPES APPROACHING 2500 J/KG AND EFFECTIVE BULK SHEAR VALUES
APPROACHING 55-70 KNOTS. A PACIFIC FRONT OR DRYLINE WILL SERVE AS
THE SURFACE FOCUS FOR CONVECTION AS THIS BOUNDARY SHOULD MOVE
EAST THIS EVENING.

A COLD FRONT WAS LOCATED IN THE TEXAS PANHANDLE BUT SHOULD NOT
MOVE INTO OUR REGION UNTIL AFTER DAY BREAK. HIGH-RES MODEL OUTPUT
SHOWS THE PACIFIC FRONT MOVING THROUGH THE AREA BY 14Z TOMORROW
MORNING WITH WEST WINDS AND DRIER CONDITIONS BEHIND THE FRONT
CLEARING THINGS OUT. WITH AN ACTUAL BOUNDARY PUSHING THROUGH THE
AREA...ANY ONE LOCATION SHOULD NOT RECEIVE FURTHER PROLONGED
CONVECTION. THE LATEST HRRR RUN SUPPORTS OUR CURRENT FORECAST OF
1-2 INCHES WITH AN ISOLATED 5 INCH TOTAL. EVEN THOUGH THESE TOTALS
ARE NOT HIGH...1-2 INCHES WILL LEAD TO FURTHER QUICK RISES OF
AREA CREEKS WHICH ALREADY RECEIVED EXTREME RAINFALL TODAY.
THEREFORE...THE FLASH FLOOD WATCH WILL CONTINUE.

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT FRI OCT 30 2015/

AVIATION...
/00Z TAFS/
MVFR CONDITIONS ARE EXPECTED ACROSS AREA SITES THIS EVENING
WITH PERIODS OF IFR AND EVEN LIFR OVERNIGHT AND EARLY SATURDAY.
A COLD FRONT IS EXPECTED TO PUSH ACROSS THE AREA LATE THIS EVENING
INTO THE OVERNIGHT HOURS COUPLED WITH AN UPPER LEVEL DISTURBANCE
PUSHING FROM WEST TEXAS TOWARDS SOUTH CENTRAL TEXAS. WITH THIS
SCENARIO IN PLACE...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THESE STORMS MAY BE STRONG TO SEVERE
CAPABLE OF PRODUCING DAMAGING WINDS UP TO 52 KNOTS. DURING THESE
STORMS CIGS AND VBSYS WITH LOWER SIGNIFICANTLY. AS THE COLD FRONT
PUSHES THROUGH THE AREA...A WIND SHIFT IS EXPECTED FIRST ACROSS
THE SOUTHERN EDWARDS PLATEAU WITH WIND SHIFTING TO THE NORTH
ALONG THE I-35 TERMINALS AROUND MID MORNING (16Z) SATURDAY.
WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST ON SATURDAY WITH
SHOWERS AND STORMS MAINLY AFFECTING THE THE EASTERN
COUNTIES...AWAY FROM AREA TERMINALS.

PREV DISCUSSION... /ISSUED 440 PM CDT FRI OCT 30 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A RELATIVE LULL IN OUR HISTORIC HEAVY RAINFALL EVENT IS EXPECTED
THROUGH THE EARLY EVENING HOURS OVER MOST OF SOUTH CENTRAL TEXAS
AS MOST OF THE REGION REMAINS IN THE WARM SECTOR OF THE PACIFIC
MIDLATITUDE CYCLONE NOW THAT THE WARM FRONT HAS MOVED NORTH OF OUR
CWA. ISOLATED TO SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM WILL
CONTINUE MAINLY NORTH OF INTERSTATE 10 AND EAST OF HIGHWAY 281.
ALTHOUGH CAPE IS CURRENTLY FAIRLY LIMITED NORTH OF AN AUSTIN TO LA
GRANGE LINE...EFFECTIVE STORM RELATIVE HELICITY VALUES APPROACHING
300 M^2/S^2 AND BULK SHEAR VALUES OF 40-45 KTS WILL ALLOW ANY
STRONGER CELLS TO ROTATE SHOULD ANY DEVELOP. THUS...HAVE ALLOWED
THE TORNADO WATCH FOR OUR NORTHWESTERN MOST SIX COUNTIES TO
CONTINUE THROUGH 7PM CDT AFTER COORDINATING WITH SPC OUT OF AN
ABUNDANCE OF CAUTION SHOULD CAPE RECOVER MORE QUICKLY THAN
EXPECTED. ASIDE FROM THAT...THE MAIN CONCERN THROUGH THE EARLY
EVENING HOURS FOR THE I-35 CORRIDOR WILL BE SIGNIFICANT RIVER
FLOODING ISSUES AS THE LAST FLASH FLOOD EMERGENCY FOR ONION CREEK
HAS EXPIRED BEFORE TWO SEPARATE POTENTIAL ROUNDS OF STORMS MOVE
THROUGH THE AREA TONIGHT.

ATTENTION FOR OUR FIRST ROUND OF STRONG TO SEVERE STORMS EXPECTED
LATER TONIGHT FOR THE I-35 CORRIDOR...HILL COUNTRY...AND EDWARDS
PLATEAU TURNS OUT WEST WHERE CONVECTION IS TRYING TO DEVELOP
ALONG A PRE-FRONTAL TROUGH OR PSEUDO DRYLINE THAT IS MOVING INTO
WESTERN VAL VERDE COUNTY. ISOLATED CONVECTION HAS BEGUN TO FIRE IN
MEXICO ALONG THE SERRENIAS DEL BURRO MOUNTAINS WITH A LINE OF
CONVECTION IN THE NE PART OF SAN ANGELOS CWA ASSOCIATED WITH THIS
FEATURE...WITH SOME AGITATED CU IN BETWEEN THE TWO AREAS. THE LAST
SEVERAL RUNS OF THE HRRR AND 12Z TX TECH WRF HAVE HANDLED THE
TIMING OF THIS INITIATION RELATIVELY WELL COMPARED TO MOST OTHER
GLOBAL MODELS AND HI-RES GUIDANCE...SO TRUST THAT AT LEAST A FEW
CONVECTIVE CELLS WILL DEVELOP AND MOVE EAST INTO THE EVENING
HOURS...REACHING THE I-35 CORRIDOR AROUND 9-10 PM CDT. FAVORABLE
HELICITY AND SHEAR VALUES WILL SUPPORT ROTATING UPDRAFTS SHOULD
THESE CELLS DEVELOP AND REMAIN FAIRLY DISCRETE...SO STRAIGHT LINE
WIND DAMAGE...SEVERE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

A SECOND ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP
WITH THE MAIN COLD FRONT OVERNIGHT...WHICH THE MOST RECENT RUN OF
THE HRRR AND TX TECH WRF INDICATE WILL REACH THE I-35 CORRIDOR
AROUND 3-5 AM CDT SATURDAY MORNING. THESE STORMS SHOULD INCLUDE A
STRAIGHT-LINE WIND THREAT IN ADDITION TO THE FLASH FLOOD THREAT.
GIVEN THE 5-10 INCHES AND ISOLATED 12-16 INCH TOTALS THAT HAVE
FALLEN ALONG THE I-35 CORRIDOR FROM A SWATH FROM FAR NW BEXAR
COUNTY TO WIMBERLEY TO EAST AUSTIN TO ELGIN...ANY ADDITIONAL
RAINFALL THAT FALLS WILL DIRECTLY RUNOFF RESULTING IN FLASH
FLOODING AND FURTHER COMPLICATING ONGOING RIVER FLOODING ISSUES.
THE FAST PROGRESSION OF THIS SYSTEM SHOULD KEEP AVERAGE RAINFALL
TOTALS TO 1 TO 2 INCHES WITH ISOLATED SPOTS UP TO 4 INCHES. SOME
RUNS OF THE HRRR SUGGEST THIS MAY BE A BROKEN LINE OF CONVECTION
WHILE THE TX TECH WRF SHOWS IT WILL BE CONTINUOUS...SO HOPEFULLY
THE BROKEN LINE MATERIALIZES TO HELP MITIGATE SOME OF THESE ISSUES
OR THE RAINFALL TOTALS ARE EVENLY DISTRIBUTED. RAIN CHANCES WILL
END FROM WEST TO EAST BY SATURDAY AFTERNOON AS DRIER AIR AND
CLEARER SKIES MOVE IN BEHIND THE COLD FRONT TO CAUSE A COOL AND
DRY HALLOWEEN NIGHT FOR TRICK OR TREATING.

LONG TERM (SUNDAY THROUGH FRIDAY)...
DRY WEATHER WILL CONTINUE THROUGH TUESDAY AS MOISTURE DOES NOT
BEGIN TO RETURN WITH SOUTHERLY FLOW UNTIL MONDAY EVENING. RAIN
CHANCES WILL BEGIN TO INCREASE BY LATE TUESDAY INTO WEDNESDAY
AHEAD OF OUR NEXT UPPER LEVEL DISTURBANCE. THESE RAIN CHANCES ARE
EXPECTED TO PERSIST THROUGH AT LEAST FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  79  57  77  50 /  70  40  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  80  57  77  48 /  70  40  10  -   -
NEW BRAUNFELS MUNI AIRPORT     68  83  57  78  51 /  70  40  -    0   0
BURNET MUNI AIRPORT            63  75  54  75  51 /  80  30  10  -    0
DEL RIO INTL AIRPORT           62  79  53  82  51 /  60  10   0   0   0
GEORGETOWN MUNI AIRPORT        65  77  55  75  51 /  80  40  10  10  -
HONDO MUNI AIRPORT             65  82  54  80  50 /  60  10  -    0   0
SAN MARCOS MUNI AIRPORT        68  80  57  77  51 /  70  40  -    0   0
LA GRANGE - FAYETTE REGIONAL   70  81  59  76  53 /  80  60  10  10  -
SAN ANTONIO INTL AIRPORT       67  83  56  78  51 /  70  20  -    0   0
STINSON MUNI AIRPORT           68  84  57  79  51 /  70  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Oct 30, 6:32 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT FRI OCT 30 2015

TXZ171>173-183>194-202>209-217>225-228-312345-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
632 PM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING
WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF
PRODUCING FLASH FLOODING IS POSSIBLE THROUGH TONIGHT. ANOTHER
ROUND OF CONVECTION IS EXPECTED TO MOVE THROUGH THE AREA THIS
EVENING AND OVERNIGHT. 1-2 INCHES OF RAIN WITH ISOLATED LOCATIONS
REACHING 5 INCHES WILL CAUSE ADDITIONAL FLASH FLOODING FOR
LOCATIONS WHICH ALREADY RECEIVED EXTREME RAINFALL TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH
FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND
EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL
RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT
BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH
THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR
OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND
THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY
MORNING.

In the hours before

Local storm report, Oct 30, 7:44 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      1 W LEXINGTON           30.41N  97.03W
10/30/2015                   LEE                TX   LAW ENFORCEMENT

            FM696 JUST WEST OF LEXINGTON IS BEING CLOSED DUE TO
            HIGH WATER. SHERIFFS OFFICE ALSO REPORTS THERE ARE A
            NUMBER OF ROADS AROUND THE COUNTY THAT HAVE WATER OVER
            THEM

&&

EVENT NUMBER EWX1500851

SBS
Local storm report, Oct 30, 7:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     17 N BRACKETTVILLE      29.56N 100.41W
10/30/2015  M82 MPH          KINNEY             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1500852

SBS
Local storm report, Oct 30, 8:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     KICKAPOO CAVERN STATE P 29.61N 100.45W
10/30/2015  M66 MPH          KINNEY             TX   MESONET

&&

EVENT NUMBER EWX1500853

SBS
Special weather statement, Oct 30, 8:43 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT FRI OCT 30 2015

TXZ183-310230-
VAL VERDE TX-
843 PM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
930 PM CDT...

AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEMINOLE CANYON STATE PARK...OR 9 MILES WEST OF COMSTOCK...MOVING
EAST AT 25 MPH. THIS STORM WILL MOVE EAST GENERALLY ALONG HIGHWAY
90.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...SEMINOLE CANYON STATE PARK...SHUMLA...PAFFORD CROSSING...
DEVILS RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA AND DEVILS
SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2997 10084 2955 10082 2958 10125 2963 10126
      2962 10128 2958 10128 2958 10131 2965 10130
      2966 10135 2965 10136 2970 10137 2971 10140
      2973 10139 2975 10142 2977 10140 2976 10142
      2980 10143
TIME...MOT...LOC 0142Z 262DEG 22KT 2970 10133

CP
Special weather statement, Oct 30, 8:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT FRI OCT 30 2015

TXZ183-310230-
VAL VERDE TX-
849 PM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PANDALE...OR 28 MILES WEST OF JUNO...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PANDALE AND HACKBERRY CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3029 10117 3016 10115 3015 10165 3029 10167
TIME...MOT...LOC 0148Z 262DEG 21KT 3026 10159

CP
Special weather statement, Oct 30, 9:06 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT FRI OCT 30 2015

TXZ183-310245-
VAL VERDE TX-
906 PM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 945 PM CDT...

AT 905 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF PANDALE...OR 19 MILES NORTH OF LANGTRY...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PANDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3014 10176 3029 10140 3029 10131 2997 10123
      2998 10176
TIME...MOT...LOC 0205Z 251DEG 20KT 3008 10165

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:07 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde53 min
Oct 30, 7:58 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde62 min
Oct 30, 8:33 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde57 min
Oct 30, 8:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
Oct 30, 8:49 PM CDTSpecial Weather StatementEWXVal Verde41 min
Oct 30, 9:06 PM CDTSpecial Weather StatementEWXVal Verde39 min
Oct 30, 9:07 PM CDTRiver Flood WarningEWXFayette4 days
Oct 30, 9:18 PM CDTSpecial Weather StatementEWXReal57 min
Oct 30, 9:29 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real61 min
Oct 30, 9:31 PM CDTSpecial Weather StatementEWXVal Verde29 min
Oct 30, 9:50 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
Oct 30, 10:16 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson6 hr
Oct 30, 10:19 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 30, 10:20 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
Oct 30, 10:21 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson6 hr
Oct 30, 10:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde63 min
Oct 30, 10:30 PM CDTSpecial Weather StatementEWXKerr45 min
Oct 30, 10:38 PM CDTSpecial Weather StatementEWXEdwards52 min
Oct 30, 11:13 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real77 min
Oct 30, 11:29 PM CDTSpecial Weather StatementEWXKinney61 min
Oct 30, 11:32 PM CDTTornado WarningEWXGillespie43 min
Oct 31, 12:06 AM CDTSpecial Weather StatementEWXLlano39 min
Oct 31, 12:25 AM CDTSpecial Weather StatementEWXBandera, Gillespie, Kerr, Real65 min
Oct 31, 1:18 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Llano72 min
Oct 31, 1:28 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Oct 31, 2:12 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Travis, Williamson78 min
Oct 31, 2:30 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more7 hr
Oct 31, 2:41 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Wilson64 min
Oct 31, 3:37 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson53 min
Oct 31, 3:47 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Lee, Williamson5 hr
Oct 31, 4:02 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis58 min
Oct 31, 4:27 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lee63 min
Oct 31, 5:37 AM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Lavaca113 min
Oct 31, 9:19 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more6 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.